# SDR 3S8R2011041600012

- Difficulty date: April 16, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N505R
- Make and model: Snias SA330J
- Engine: Tmeca TURMO4C
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 330A21204942
- Condition: Deformed
- Location: Fuselage
- Part time: 16,669 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER IN REAR TRANSVERSAL FUEL TANK COMPARTMENT DEFORMED.  TO BE REPLACED WITH NEW.
